“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 156
School of Mathematics
  Title:   A note on labelings of graphs
  Author(s): 
1.  R. Torabi
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: Linear Multilinear Algebra
  Vol.:  39
  Year:  1995
  Pages:   165-169
  Supported by:  IPM
  Abstract:
In this note we first study the structure of the incidence matrix of the complete graph on ν points and then we present a linear algebraic approach to labelling of finite simple graphs.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right